# SDR C2XA10CL101

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 18,555 hours, 9,813 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 4183
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR FLT 2657 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE DURING CLIMBOUT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT GEAR AFT AIR/GROUND PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
